American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 288 found      Go to page: 1 2 3 4 5 6 > >>

[61] Z. Ditzian and A. V. Prymak. Sharp Marchaud and converse inequalities in Orlicz spaces. Proc. Amer. Math. Soc. 135 (2007) 1115-1121. MR 2262913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Guillermo P. Curbera and Werner J. Ricker. Compactness properties of Sobolev imbeddings for rearrangement invariant norms. Trans. Amer. Math. Soc. 359 (2007) 1471-1484. MR 2272134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] William B. Johnson, Bernard Maurey and Gideon Schechtman. Weakly null sequences in $L_1$. J. Amer. Math. Soc. 20 (2007) 25-36. MR 2257395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Harald Hanche-Olsen. On the uniform convexity of $L^p$. Proc. Amer. Math. Soc. 134 (2006) 2359-2362. MR 2213709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Joaquim Martín and Mario Milman. Symmetrization inequalities and Sobolev embeddings. Proc. Amer. Math. Soc. 134 (2006) 2335-2347. MR 2213707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Shinya Moritoh, Miyuki Niwa and Takuya Sobukawa. Interpolation theorem on Lorentz spaces over weighted measure spaces. Proc. Amer. Math. Soc. 134 (2006) 2329-2334. MR 2213706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Anna Kaminska and Yves Raynaud. Isomorphic $\ell^p$-subspaces in Orlicz-Lorentz sequence spaces. Proc. Amer. Math. Soc. 134 (2006) 2317-2327. MR 2213705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jean van Schaftingen. Universal approximation of symmetrizations by polarizations. Proc. Amer. Math. Soc. 134 (2006) 177-186. MR 2170557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Mario Milman. Notes on limits of Sobolev spaces and the continuity of interpolation scales. Trans. Amer. Math. Soc. 357 (2005) 3425-3442. MR 2146631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] D. A. Redett. Brangesian spaces in $H^p(\mathbf{T}^2)$. Proc. Amer. Math. Soc. 133 (2005) 2689-2695. MR 2146215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Rajeev Kumar and Romesh Kumar. Composition operators on Banach function spaces. Proc. Amer. Math. Soc. 133 (2005) 2109-2118. MR 2137878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] M. M. Popov. A hereditarily $\ell_1$ subspace of $L_1$ without the Schur property. Proc. Amer. Math. Soc. 133 (2005) 2023-2028. MR 2137868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] S. G. Bobkov and B. Zegarlinski. Entropy bounds and isoperimetry. Memoirs of the AMS 176 (2005) MR 2146071.
Book volume table of contents   

[74] Irina Asekritova and Natan Krugljak. Real interpolation of vector-valued spaces in non-diagonal case. Proc. Amer. Math. Soc. 133 (2005) 1665-1675. MR 2120255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] D. A. Redett. $S$-invariant subspaces of $L^p(\mathbf{T})$. Proc. Amer. Math. Soc. 133 (2005) 1459-1461. MR 2111945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] D. A. Redett. ``Beurling type'' subspaces of $L^p(\mathbf{T}^2)$ and $H^p(\mathbf{T}^2)$. Proc. Amer. Math. Soc. 133 (2005) 1151-1156. MR 2117217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Michael Cwikel, Anna Kaminska, Lech Maligranda and Lubos Pick. Are generalized Lorentz ``spaces'' really spaces?. Proc. Amer. Math. Soc. 132 (2004) 3615-3625. MR 2084084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] E. A. Sánchez Pérez. Vector measure duality and tensor product representations of $L_p$-spaces of vector measures. Proc. Amer. Math. Soc. 132 (2004) 3319-3326. MR 2073308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Sergei V. Astashkin and Lech Maligranda. Interpolation between $L_{1}$ and $L_{p}, 1 < p < \infty$. Proc. Amer. Math. Soc. 132 (2004) 2929-2938. MR 2063112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] E. Moreno and A. R. Villena. Uniqueness of dilation invariant norms. Proc. Amer. Math. Soc. 132 (2004) 2067-2073. MR 2053979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] P. N. Dowling, C. J. Lennard and B. Turett. Weak compactness is equivalent to the fixed point property in $c_0$. Proc. Amer. Math. Soc. 132 (2004) 1659-1666. MR 2051126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Leo Larsson. Carlson type inequalities and embeddings of interpolation spaces. Proc. Amer. Math. Soc. 132 (2004) 2351-2356. MR 2052412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Shutao Chen, Yunan Cui and Henryk Hudzik. Isometric copies of $l^1$ and $l^{\infty}$ in Orlicz spaces equipped with the Orlicz norm. Proc. Amer. Math. Soc. 132 (2004) 473-480. MR 2022371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Gerd Zeibig. Limitations on the extendibility of the Radon-Nikodym Theorem. Proc. Amer. Math. Soc. 131 (2003) 2491-2500. MR 1974647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Michael Cwikel, Per G. Nilsson and Gideon Schechtman. Interpolation of weighted Banach lattices. A characterization of relatively decomposable Banach lattices. Memoirs of the AMS 165 (2003) MR 1996919.
Book volume table of contents   

[86] David E. Edmunds and Bohumír Opic. Equivalent quasi-norms on Lorentz spaces. Proc. Amer. Math. Soc. 131 (2003) 745-754. MR 1937412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Dvir Kleper and Gideon Schechtman. Block bases of the Haar system as complemented subspaces of $L_p$, $2<p<\infty$. Proc. Amer. Math. Soc. 131 (2003) 433-439. MR 1933334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Jan Maly, David Swanson and William P. Ziemer. The co-area formula for Sobolev mappings. Trans. Amer. Math. Soc. 355 (2003) 477-492. MR 1932709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] H. Hudzik, A. Kaminska and M. Mastylo. On the dual of Orlicz--Lorentz space. Proc. Amer. Math. Soc. 130 (2002) 1645-1654. MR 1887011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 288 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia